Alert archive / Louisiana / Tornado Warnings in 2010

Tornado Warning 71, NWS Shreveport, LA

November 29, 2010Natchitoches Parish, Sabine Parish, Louisiana

NWS Shreveport, LA issued this tornado warning at Nov 29, 2010, 2:01 PM CST for Natchitoches Parish, Sabine Parish, Louisiana. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 29, 2010, 2:01 PM CST (20:01 UTC)
Expired
Nov 29, 2010, 2:30 PM CST
In force
29 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Natchitoches Parish, LA, Sabine Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 29, 1:31 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 8.0 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2010-11-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2010-11-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 442 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
570 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
442 m²/s²
0-3 km storm-relative helicity
464 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

970 
WFUS54 KSHV 292001
TORSHV
LAC069-085-292030-
/O.NEW.KSHV.TO.W.0071.101129T2001Z-101129T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
201 PM CST MON NOV 29 2010

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL NATCHITOCHES PARISH IN NORTHWEST LOUISIANA...
  SOUTHEASTERN SABINE PARISH IN NORTHWEST LOUISIANA...

* UNTIL 230 PM CST

* AT 159 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES SOUTH OF
  FLORIEN...OR 8 MILES NORTHWEST OF ANACOCO...MOVING NORTHEAST AT 45
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOUNT
  CARMEL...BELLWOOD...PROVENCAL...NATCHEZ AND FLORA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3135 9356 3177 9316 3162 9297 3136 9326
      3136 9338 3129 9342 3128 9344 3128 9346
TIME...MOT...LOC 2001Z 221DEG 40KT 3137 9340

$$

D. BUTTS
1 follow-up statement
038 
WWUS54 KSHV 292009
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
209 PM CST MON NOV 29 2010

LAC069-085-292030-
/O.CON.KSHV.TO.W.0071.000000T0000Z-101129T2030Z/
NATCHITOCHES LA-SABINE LA-
209 PM CST MON NOV 29 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CST FOR 
SOUTHEASTERN SABINE AND CENTRAL NATCHITOCHES PARISHES...

AT 208 PM CST...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A TORNADO.  THIS TORNADO WAS
LOCATED NEAR MOUNT CARMEL...OR 11 MILES NORTH OF ANACOCO...MOVING
NORTHEAST AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
PROVENCAL...NATCHEZ...FLORA AND BELLWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN 
SHREVEPORT.

&&

LAT...LON 3136 9338 3141 9350 3177 9316 3162 9297
      3136 9326
TIME...MOT...LOC 2009Z 229DEG 37KT 3142 9333

$$

D. BUTTS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Nov 29, 1:34 PM CST, 27 minutes earlier.

Area forecast discussion, Nov 29, 1:34 PM CST, 27 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SHREVEPORT LA
134 PM CST MON NOV 29 2010

.DISCUSSION...
HAVE DONE A QUICK UPDATE TO INCLUDE THE NEW TORNADO WATCH
753...WHICH IS IN EFFECT UNTIL 03Z FOR ALL OF OUR LOUISIANA
PARISHES...A COUPLE COUNTIES IN SOUTH ARKANSAS AND A HANDFUL OF
COUNTIES IN EAST TEXAS. HAVE ALSO ADJUSTED POP AND WX GRIDS FOR
THIS AFTERNOON BASED ON THE CURRENT RADAR TRENDS...WHICH WILL GIVE
THE GREATEST COVERAGE OF STORMS OVER THE WATCH AREA. SHOWERS AND
STORMS ARE ALSO BEGINNING TO DIE DOWN OVER THE WESTERN EXTENT OF
THE CWFA. OTHERWISE HAVE LEFT THE FORECAST AS IS. UPDATED PRODUCTS
WILL BE SENT SHORTLY. /22/

&&

.PREV DISCUSSION... /ISSUED 1019 AM CST MON NOV 29 2010/

DISCUSSION...
HAVE MADE A FEW MINOR UPDATES TO THE FORECAST THIS MORNING.
SURFACE ANALYSIS FOR THIS MORNING CURRENTLY SHOWS THE APPROACHING
COLD FRONT IS LOCATED EASTERN KS SOUTH THROUGH EASTERN OK AND
CONTINUING TO JUST EAST OF THE DFW METROPLEX...CONTINUING
SOUTHWEST. A WARM FRONT IS MOVING NORTH THROUGH THE CWFA
TODAY...AND IS CURRENTLY LOCATED OVER THE SOUTHWESTERN CORNER OF
THE CWFA. WATER VAPOR IMAGERY SHOWS A DEEP TROUGH DIGGING THROUGH
THE PLAINS TOWARD THE FOUR STATE REGION...WHICH IS DRIVING THE
COLD FRONT EASTWARD. RADAR IMAGERY CURRENTLY SHOWS A COUPLE LINES
OF SHOWERS AND THUNDERSTORMS. THE FIRST IS LOCATED FROM NORTH TO
SOUTH DOWN THE CENTER OF THE CWFA THROUGH THE SHREVEPORT AREA. THE
SECOND IS LOCATED OVER THE WESTERN COUNTIES. SCATTERED SHOWERS AND
STORMS WILL CONTINUE THROUGH THE REMAINDER OF THE MORNING...AND
SHOULD INCREASE IN COVERAGE AND INTENSITY AS WE MOVE INTO THE
AFTERNOON AND GAIN A LITTLE BIT OF HEATING. FOR NOW...POPS AND WX
GRIDS LOOK REASONABLE...SO HAVE NOT MADE ANY CHANGES. THERE IS A
POSSIBILITY THAT THE EASTERN HALF TO TWO THIRDS OF THE CWFA COULD
SEE SEVERE STORMS THIS AFTERNOON INTO EARLY THIS EVENING. PLENTY
OF SHEAR IS IN PLACE OVER THE REGION WITH A DECENT LOW LEVEL JET.
THE QUESTIONABLE FACTOR IS HOW MUCH INSTABILITY WILL BE AVAILABLE
TO WORK WITH THIS AFTERNOON AS IT SEEMS RATHER LIMITED. IF THE
AREA IS ABLE TO DESTABILIZE ENOUGH...ESPECIALLY IF ANY BREAKS IN
THE CLOUDS OCCURS...THERE MAY BE ENOUGH INSTABILITY TO SUPPORT
STORMS. THIS WILL ESPECIALLY BE TRUE FOR LOCATIONS SOUTH OF THE
WARM FRONT. IF THIS OCCURS THEN SEVERE STORMS CAPABLE OF DAMAGING
WINDS WILL BE POSSIBLE. CAN NOT RULE OUT THE POSSIBILITY OF SEEING
A TORNADO OR TWO AS WELL...ESPECIALLY OVER THE SOUTHEASTERN
FRINGES OF THE CWFA. THE MAIN TIMEFRAME OF SEEING ANY SEVERE
STORMS WILL BE THIS AFTERNOON AND INTO EARLY THIS EVENING BEFORE
THE FRONT MOVES EAST OUT OF THE CWFA BY AROUND 00-09Z.

REGARDING ANY UPDATES...HAVE MADE A FEW TWEAKS BASED ON
OBSERVATIONAL TRENDS. TEMPERATURES ACROSS THE SOUTHERN EXTENT OF
THE CWFA HAVE BEEN WARMING SLIGHTLY MORE QUICKLY THAN ORIGINALLY
EXPECTED. THEREFORE HAVE RAISED HIGH TEMPERATURES OVER THESE LOCATIONS
BY A DEGREE OR TWO. ALSO...THE FRONT IS ALREADY THROUGH THE DFW
METROPLEX...WHICH IS SLIGHTLY FURTHER EAST THAN ORIGINALLY
EXPECTED. THEREFORE...HAVE ADJUSTED HOURLY WINDS TO SPEED UP THE
FRONT BY A COUPLE OF HOURS. OTHERWISE ANY CHANGES WERE MINOR.
UPDATED PRODUCTS WILL BE SENT AND POSTED TO THE WEB SHORTLY. /22/

AVIATION...
THROUGH 1800 UTC...COLD FRONT EXTENDS NEAR A KACT-KTRL-KGZL LINE AT
1600 UTC...WITH LINES OF SHRA/TSRA LOCATED ALONG AND AHEAD OF THE
FRONT.  LOW CIGS...AND OCCASIONAL VSBY REDUCTIONS SHOULD KEEP FLIGHT
CATEGORIES TOWARD THE LOWER END OF MVFR TERRITORY.  OCCASIONAL
REDUCTIONS TO IFR CAN BE EXPECTED...ESPECIALLY AROUND SHRA/TSRA.
COLD FRONT SHOULD MOVE TOWARD A KMNT-KTYR-KPSN LINE BY 1800 UTC.

FROM 29/1800-30/1800 UTC...COLD FRONT MAY SLOW AS IT MOVES E ACROSS
THE REGION.  RIGHT NOW...IT LOOKS LIKE THE FRONT SHOULD REACH THE
KTXK...KSHV...AND KLFK LINE BETWEEN 29/2000-30/0000 UTC...THEN KELD
AND KMLU BETWEEN 30/0000-0300 UTC.  SHRA/TSRA SHOULD INCREASE ACROSS
S AR/NE LA AHEAD OF THE FRONT...RESULTING IN FLIGHT CATEGORY
REDUCTIONS TO IFR.  OUTSIDE OF CONVECTION...MVFR CIGS/VSBYS SHOULD
CONTINUE.  FLIGHT CATEGORIES SHOULD IMPROVE IN WAKE OF THE
FRONT...AS DRIER AIR MOVES INTO THE REGION.  WINDS WILL BE SE-S
10-15 KTS /GUSTY IN VICINITY OF TSRA/ AHEAD OF THE FRONT...THEN
BECOME W-NW AS THE FRONT MOVES ACROSS THE REGION.  /D. BUTTS/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  43  51  29  60  34 /  20  20   0   0   0
MLU  46  49  29  55  32 /  60  40   0   0   0
DEQ  35  51  22  58  29 /  20  10   0   0   0
TXK  39  49  29  57  35 /  20  10   0   0   0
ELD  38  48  26  57  31 /  30  20   0   0   0
TYR  40  53  29  60  38 /  10  10   0   0   0
GGG  40  53  27  60  35 /  20  10   0   0   0
LFK  44  56  28  61  35 /  20  20   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

22
Hazardous weather outlook, Nov 29, 11:45 AM CST, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1145 AM CST MON NOV 29 2010

OKZ077-TXZ096-108>111-124-125-136-137-149-301745-
MCCURTAIN-RED RIVER-FRANKLIN-TITUS-CAMP-MORRIS-WOOD-UPSHUR-SMITH-
GREGG-CHEROKEE-
1145 AM CST MON NOV 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THIS
AFTERNOON AS A COLD FRONT MOVES INTO THE REGION TODAY. SOME OF THE
STORMS MAY BECOME STRONG WITH GUSTY WINDS UP TO 40 MILES PER HOUR
POSSIBLE. HOWEVER...SEVERE WEATHER IS NOT ANTICIPATED AT THIS
TIME. THUNDERSTORMS WILL BEGIN TO DIE DOWN BY THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS AND EMERGENCY
MANAGEMENT PERSONNEL WILL NOT BE NEEDED THROUGH TONIGHT.

ARZ050-051-059-060-070-TXZ097-112-126-138-150>153-165>167-301745-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-MILLER-BOWIE-CASS-MARION-
HARRISON-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
SABINE TX-
1145 AM CST MON NOV 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
THIS AFTERNOON INTO EARLY THIS EVENING AS A STRONG COLD FRONT
MOVES INTO THE FOUR STATE REGION. STRONG TO SEVERE THUNDERSTORMS
WILL BE POSSIBLE...WITH DAMAGING WIND GUSTS BEING THE PRIMARY
CONCERN. A TORNADO OR TWO CAN NOT BE RULED OUT OVER THIS AREA AS
WELL. THUNDERSTORMS WILL BEGIN TO DIMINISH FROM WEST TO EAST THIS
EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS AND EMERGENCY
MANAGEMENT PERSONNEL MAY BE NEEDED THROUGH THIS EVENING.

ARZ061-071>073-LAZ001>006-010>014-017>022-301745-
NEVADA-LAFAYETTE-COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-
CLAIBORNE-LINCOLN-UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-
OUACHITA-SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-
1145 AM CST MON NOV 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA AND
NORTHWEST LOUISIANA.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
THIS AFTERNOON INTO THIS EVENING AS A STRONG COLD FRONT MOVES
INTO THE FOUR STATE REGION. SEVERE THUNDERSTORMS WILL BE
POSSIBLE...WITH DAMAGING WIND GUSTS BEING THE PRIMARY CONCERN.
ISOLATED TORNADOES WILL ALSO BE POSSIBLE WITH THE STRONGEST STORMS.
THUNDERSTORMS WILL BEGIN TO DIMINISH FROM WEST TO EAST BY LATE THIS
EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS AND EMERGENCY
MANAGEMENT PERSONNEL MAY BE NEEDED THROUGH THIS EVENING.

In the hours before

Special weather statement, Nov 29, 12:08 PM CST, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1208 PM CST MON NOV 29 2010

LAZ011-012-018-291900-
BIENVILLE-NATCHITOCHES-RED RIVER-
1208 PM CST MON NOV 29 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 100 PM CST...FOR THE FOLLOWING
PARISHES...

IN NORTHWEST LOUISIANA...
     SOUTHEASTERN BIENVILLE...SOUTHERN RED RIVER AND
      NORTHWESTERN NATCHITOCHES...

INCLUDING THE FOLLOWING LOCATIONS...
     COUSHATTA...

AT 1203 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 14 MILES SOUTH OF COUSHATTA...OR 17
MILES WEST OF NATCHITOCHES...MOVING NORTHEAST AT 40 MPH.  OTHER
STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE FROM BRYCELAND TO
ALLEN.

WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.

PEOPLE IN BIENVILLE...RED RIVER...AND NATCHITOCHES PARISHES SHOULD
CLOSELY MONITOR THESE STORMS.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.

D. BUTTS
Special weather statement, Nov 29, 12:13 PM CST, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1213 PM CST MON NOV 29 2010

ARZ051-059-060-070-TXZ097-112-291900-
BOWIE-CASS-HEMPSTEAD-HOWARD-LITTLE RIVER-MILLER-
1213 PM CST MON NOV 29 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 100 PM CST...FOR THE FOLLOWING
COUNTIES...

IN SOUTHWEST ARKANSAS...
     SOUTHEASTERN LITTLE RIVER...HEMPSTEAD...SOUTHEASTERN HOWARD AND
      NORTHERN MILLER...

IN NORTHEAST TEXAS...
     EASTERN BOWIE AND NORTHEASTERN CASS...

INCLUDING THE FOLLOWING LOCATIONS...
     FULTON...GENOA...HOPE...MANDEVILLE...OGDEN...SARATOGA...
     TEXARKANA...TOLLETTE...WASHINGTON...ATLANTA...HOOKS...MAUD...
     NASH...QUEEN CITY...REDWATER AND WAKE VILLAGE...

AT 1208 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 8 MILES NORTHWEST OF QUEEN CITY...OR
9 MILES NORTHWEST OF ATLANTA...MOVING NORTHEAST AT 55 MPH.

WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.  SOME PEA SIZED
HAIL COULD ALSO BE SEEN WITH THIS STORM.

PEOPLE SHOULD CLOSELY MONITOR THE PROGRESS OF THIS STORM.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.

D. BUTTS
Local storm report, Nov 29, 12:31 PM CST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1231 PM CST MON NOV 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 PM     HAIL             3 SW TEXARKANA          33.41N 94.11W
11/29/2010  E0.75 INCH       BOWIE              TX   EMERGENCY MNGR

            DIME SIZE HAIL AT HWY 59 AND 2148

1228 PM     HAIL             2 W TEXARKANA           33.44N 94.11W
11/29/2010  E0.25 INCH       BOWIE              TX   EMERGENCY MNGR

            PEA SIZE HAIL AT HWY 59 AND KINGS HWY.

&&

LF
Special weather statement, Nov 29, 12:42 PM CST, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1242 PM CST MON NOV 29 2010

TXZ152-165-166-291930-
ANGELINA-NACOGDOCHES-SAN AUGUSTINE-
1242 PM CST MON NOV 29 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 130 PM CST...FOR THE FOLLOWING
COUNTIES...

IN EASTERN TEXAS...
     SOUTHERN NACOGDOCHES...NORTHWESTERN SAN AUGUSTINE AND
      ANGELINA...

INCLUDING THE FOLLOWING LOCATIONS...
     BLAND LAKE...ETOILE...HUNTINGTON...MARTINSVILLE...MELROSE AND
     WODEN...

AT 1237 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 6 MILES EAST OF DIBOLL...MOVING
NORTHEAST AT 40 MPH.

WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.  UP TO DIME SIZED
HAIL IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN NACOGDOCHES...SAN AUGUSTINE...AND ANGELINA COUNTIES SHOULD
CLOSELY MONITOR THIS STORM.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.

D. BUTTS
Special weather statement, Nov 29, 12:52 PM CST, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1252 PM CST MON NOV 29 2010

LAZ017-TXZ167-291945-
SABINE LA-SABINE TX-
1252 PM CST MON NOV 29 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 145 PM CST...FOR THE FOLLOWING
PARISHES AND COUNTIES...

IN NORTHWEST LOUISIANA...
     SOUTHERN SABINE...
IN EASTERN TEXAS...
     SOUTHEASTERN SABINE...

INCLUDING THE FOLLOWING LOCATIONS...
     MANY...

THIS SIGNIFICANT WEATHER ADVISORY INCLUDES THE SOUTHERN PART OF
TOLEDO BEND RESERVOIR.

AT 1246 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 6 MILES WEST OF TOLEDO BEND DAM...
MOVING NORTHEAST AT 35 MPH.

WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.  SOME SMALL HAIL IS
ALSO POSSIBLE WITH THIS STORM.

MARINERS AND OTHER RECREATIONAL INTERESTS ON TOLEDO BEND RESERVOIR
SHOULD SEEK SAFE HARBOR.  PEOPLE IN SOUTHEASTERN SABINE COUNTY AND
SOUTHERN SABINE PARISH SHOULD CLOSELY MONITOR THE PROGRESS OF THIS
STORM.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.

D. BUTTS
Special weather statement, Nov 29, 1:43 PM CST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
143 PM CST MON NOV 29 2010

ARZ071-072-LAZ001>004-TXZ151-292045-
BOSSIER-CADDO-CLAIBORNE-COLUMBIA-LAFAYETTE-PANOLA-WEBSTER-
143 PM CST MON NOV 29 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 245 PM CST...FOR THE FOLLOWING
COUNTIES AND PARISHES...

IN SOUTHWEST ARKANSAS...
     SOUTHERN COLUMBIA AND SOUTHERN LAFAYETTE...
IN NORTHWEST LOUISIANA...
     CADDO...BOSSIER...WEBSTER AND NORTHWESTERN CLAIBORNE...
IN NORTHEAST TEXAS...
     NORTHEASTERN PANOLA...

INCLUDING THE FOLLOWING LOCATIONS...
     BUSSEY...EMERSON...MACEDONIA...TAYLOR...VILLAGE...WELCOME...
     BELCHER...BENTON...BLANCHARD...BOSSIER CITY...COTTON VALLEY...
     CULLEN...GILLIAM...GREENWOOD...HAUGHTON...PLAIN DEALING...
     SAREPTA...SHONGALOO...SHREVEPORT AND SPRINGHILL...

AT 138 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES
NORTH OF PLAIN DEALING TO GREENWOOD...OR ALONG A LINE EXTENDING FROM
14 MILES WEST OF SPRINGHILL TO 15 MILES WEST OF SHREVEPORT...MOVING
EAST AT 30 MPH.

WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS.  SOME HAIL UP TO
THE SIZE OF DIMES MAY ALSO BE SEEN.

PLEASE CLOSELY MONITOR THE PROGRESS OF THESE STORMS.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.

D. BUTTS

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 1:30 PM CSTTornado WarningSHVNatchitoches, Winn45 min
Nov 29, 2:30 PM CSTTornado WarningSHVGrant, Natchitoches, Winn30 min
Nov 29, 2:57 PM CSTTornado WarningSHVGrant, Winn33 min
Nov 29, 3:28 PM CSTTornado WarningSHVCaldwell, Jackson, Winn32 min
Nov 29, 3:37 PM CSTTornado WarningSHVGrant, Natchitoches, Winn38 min
Nov 29, 3:59 PM CSTTornado WarningSHVCaldwell, Jackson, Ouachita21 min
Nov 29, 4:02 PM CSTTornado WarningSHVCaldwell, Jackson, Winn43 min
Nov 29, 4:09 PM CSTSevere Thunderstorm WarningSHVDe Soto, Sabine51 min
Nov 29, 5:08 PM CSTSevere Thunderstorm WarningSHVCaldwell, Ouachita37 min
Nov 29, 5:39 PM CSTSevere Thunderstorm WarningSHVNatchitoches, Sabine42 min

Nearby

Tornado Warnings in Louisiana, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.